Refined approximation for minimizers of a Landau-de Gennes energy functional

Nguyen, Luc and Zarnescu, Arghir (2013) Refined approximation for minimizers of a Landau-de Gennes energy functional. Calculus of Variations and Partial Differential Equations, 47 (1-2). pp. 383-432. ISSN 0944-2669

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Arghir Zarnescu
Date Deposited: 16 Sep 2013 06:51
Last Modified: 16 Sep 2013 06:51
URI: http://sro.sussex.ac.uk/id/eprint/46254
📧 Request an update